# SDR PNSA2014121802

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: N403XJ
- Aircraft time: 39,798 hours, 40,175 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GALLEY EXIT LOCATOR LIGHT INOPERATIVE DURING SCHEDULED INSPECTION.  TROUBLESHOT SYS.  PINNED WIRES AT CONNECTOR.  OPS CHECKED GOOD.
